# SDR 2021F00238

- Difficulty date: September 10, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: XAAMN
- Make and model: Boeing 737-800
- Aircraft serial: 39945
- Aircraft time: 27,958 hours, 10,321 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH ENGINE OUTBD THRUST REVERSER INNER ACUSTIC PANEL, DURING TRANSIT CHECK, IT WAS DETECTED A CRACK ON RH ENGINE OUTBOARD THRUST REVERSER INNER ACOUSTIC PANEL. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING 2 CRACKS OF 0.750" AND 0.500" ON RH ENGINE 2 OUTBOARD THRUST REVERSER INNER ACOUSTIC PANEL TRAILING EDGE AT 2:00 HRS POSITION AND RIVET SHEARED ON RIGHT ENGINE EXHAUST DUCT AT 11:00 HRS POSITION, THE ACOUSTIC PANEL WAS REPAIRED IAW SRM 51-70-05, REPAIR 6 AND SRM 54-30-01, REPAIR 1; ULTRASONIC AND TAP TEST INSPECTIONS ON REWORKED AND SURROUNDINGS AREAS WERE PERFORMED IAW B737 NDTM PART 4, 51-00-02 AND PART 1, 51-05-01; REPAIRED AREAS WERE PAINTED IAW SRM 51-70-05, REPAIR 1, PARAGRAPH 4.0, REPAIR GENERAL; RIVET WAS REPLACED IAW SRM 51-40-02, PARAGRAPH 4.B, ALL CORRECT.
